# SDR WX0A2013072534

- Difficulty date: July 15, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1001191
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK MX REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYS WOULD NOT TEST.  MX REPLACED LAMP.  SATISFACTORY OPS CHECK ACCOMPLISHED IAW AMM 33-50-00.  ACFT RETURNED TO SERVICE.
